Erweiterungs- und Rédeipolynomvollständigkeit Universaler Algebren

  • H. K. Kaiser
  • R. Lidl
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    A. L. Foster, Functional completeness in the small. Algebraic structure theorems and identities,Math. Ann.,143 (1961), 29–58.Google Scholar
  2. [2]
    H. K. Kaiser, Der Defekt endlicher abelscher Gruppen,Monatsh. Math.,78 (1974), 109–116.Google Scholar
  3. [3]
    H. K. Kaiser, A class of locally complete universal algebras,J. London Math. Soc. (2),9 (1974), 5–8.Google Scholar
  4. [4]
    H. K. Kaiser, Über lokal polynomvollständige universale Algebren,Abh. Math. Sem. Univ. Hamburg,43 (1975), 158–165.Google Scholar
  5. [5]
    H. Lausch-W. Nöbauer,Algebra of Polynomials, North-Holland (Amsterdam-London-New York, 1973).Google Scholar
  6. [6]
    L. Rédei-T. Szele, Algebraisch-zahlentheoretische Betrachtungen über Ringe I,Acta Math. 79 (1947), 291–320.Google Scholar
  7. [7]
    L. Rédei-T. Szele, Algebraisch-zahlentheoretische Betrachtungen über Ringe IIActa Math.,82 (1950), 209–241.Google Scholar
  8. [8]
    W. Sierpiński, Sur les fonctions de plusieurs variables,Fund. Math.,33 (1945), 169–173.Google Scholar
  9. [9]
    H. Werner, Produkte von Kongruenzklassengeometrien universeller Algebren,Math. Z.,121 (1971), 111–140.Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • H. K. Kaiser
    • 1
  • R. Lidl
    • 1
  1. 1.Institut für AlgebraTechnische Universität WienWienÖsterreich

Personalised recommendations